American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] A. Skopenkov. Embeddings of $k$-connected $n$-manifolds into $\mathbb {R}^{2n-k-1}$. Proc. Amer. Math. Soc. 138 (2010) 3377-3389. MR 2653966.
Abstract, references, and article information
View Article: PDF

[2] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information
View Article: PDF

[3] Ryan Budney and Alexandra Mozgova. An obstruction to a knot being deform-spun via Alexander polynomials. Proc. Amer. Math. Soc. 137 (2009) 3547-3552. MR 2515425.
Abstract, references, and article information
View Article: PDF

[4] Mikhail Skopenkov. Suspension theorems for links and link maps. Proc. Amer. Math. Soc. 137 (2009) 359-369. MR 2439461.
Abstract, references, and article information
View Article: PDF

[5] Bang-He Li and Tian-Jun Li. Circle-sum and minimal genus surfaces in ruled 4-manifolds. Proc. Amer. Math. Soc. 135 (2007) 3745-3753. MR 2336591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Brian Dean. Embedded minimal disks with prescribed curvature blowup. Proc. Amer. Math. Soc. 134 (2006) 1197-1204. MR 2196057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Pascal Lambrechts and Don Stanley. Examples of rational homotopy types of blow-ups. Proc. Amer. Math. Soc. 133 (2005) 3713-3719. MR 2163611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Felix Schlenk. Volume preserving embeddings of open subsets of ${\mathbb R}^n$ into manifolds. Proc. Amer. Math. Soc. 131 (2003) 1925-1929. MR 1955282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Donald M. Davis and Vitaly Zelov. Some new embeddings and nonimmersions of real projective spaces. Proc. Amer. Math. Soc. 128 (2000) 3731-3740. MR 1690981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Terry Fuller. Distinguishing embedded curves in rational complex surfaces. Proc. Amer. Math. Soc. 126 (1998) 305-310. MR 1416086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Carlos Biasi and Osamu Saeki. On the Betti number of the image of a codimension-$k$ immersion with normal crossings . Proc. Amer. Math. Soc. 123 (1995) 3549-3554. MR 1273476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Peter Teichner. $6$-dimensional manifolds without totally algebraic homology . Proc. Amer. Math. Soc. 123 (1995) 2909-2914. MR 1264830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jian Han Guo and Dan Yan Gan. Representing characteristic homology classes of $m\bold C{\rm P}\sp 2\,\#\,n\overline {{\bf C}{\rm P}}{}\sp 2$ . Proc. Amer. Math. Soc. 121 (1994) 1251-1255. MR 1205494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Dan Yan Gan and Jian Han Guo. Embeddings and immersions of a $2$-sphere in $4$-manifolds . Proc. Amer. Math. Soc. 118 (1993) 1323-1330. MR 1152976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Martin Scharlemann. Handlebody complements in the $3$-sphere: a remark on a theorem of Fox . Proc. Amer. Math. Soc. 115 (1992) 1115-1117. MR 1116272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Yoshihisa Sato. Smooth $2$-knots in $S\sp 2\times S\sp 2$ with simply-connected complements are topologically unique . Proc. Amer. Math. Soc. 105 (1989) 479-485. MR 940880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Patrick Ahern and Walter Rudin. Totally real embeddings of $S\sp 3$ in ${\bf C}\sp 3$ . Proc. Amer. Math. Soc. 94 (1985) 460-462. MR 787894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] B. H. Li and F. P. Peterson. On immersions of $k$-manifolds in $(2k-1)$-manifolds . Proc. Amer. Math. Soc. 83 (1981) 159-162. MR 620004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] A. Hatcher. On the diffeomorphism group of $S\sp{1}\times S\sp{2}$ . Proc. Amer. Math. Soc. 83 (1981) 427-430. MR 624946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. H. C. Creighton. The cobordism classification of hypersurfaces in lens spaces . Proc. Amer. Math. Soc. 79 (1980) 499-504. MR 568002.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Stavros Papastavridis. Relations among characteristic classes of $n$-manifolds imbedded in ${\bf R}\sp{n+k}$ . Proc. Amer. Math. Soc. 79 (1980) 639-643. MR 572319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] G. S. Wells. Immersions of semianalytic spaces . Proc. Amer. Math. Soc. 72 (1978) 556-560. MR 509254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1